W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
TGMR404020 |
| Medical Device Problem Code |
Device Endoleak (4074)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
08/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The field sales associate (fsa) reported the following to gore: on (b)(6) 2025, the patient underwent an endovascular procedure to treat an aneurysm utilizing the gore® tag® conformable thoracic stent graft with active control system (ctagac).On (b)(6) 2025, a reintervention was performed to address a type 1a endoleak utilizing the gore® tag® conformable thoracic stent graft with active control system.During the procedure, the initial deployment attempt was unsuccessful.The physician proceeded to open the hatch and employed the back-up deployment mechanism, which resulted in successful deployment.An attempt was made to angle the device downward, resulting in slight movement; however, the exact distance of displacement is unknown.Subsequently, an additional ctagac device was implanted and deployed successfully.The type 1a endoleak was resolved.
Additional Manufacturer Narrative
Added b5, g3/g4, h1/h2.
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure to treat an aneurysm utilizing the gore® tag® conformable thoracic stent graft with active control system (ctagac).On (b)(6) 2025, a reintervention was performed to address a type 1a endoleak utilizing the gore® tag® conformable thoracic stent graft with active control system.During deployment of the first (distal) ctagac, the primary deployment line disconnected from the handle immediately after deployment initiation.Prior to opening the access hatch, secondary deployment was initiated and the secondary deployment line was removed, leaving the device fully constrained.Once the access hatch was opened and the primary deployment line was removed, the device expanded to its full diameter.Minor distal bird-beaking was observed, prompting the physician to perform ballooning using a gore® tri-lobe balloon, which successfully improved wall apposition.It was noted that an attempt was made to angle the device downward, resulting in slight movement; however, the exact distance of displacement is unknown.A second (proximal) ctagac was then deployed to enhance the seal at the proximal extent of the treatment zone, with no issues reported during deployment.Notably, angulation was not attempted during deployment of either device.Upon case completion, the fsa observed that the primary deployment line handle of the first ctagac was missing the connector that joins the deployment line to the handle.Ultimately, the type 1a endoleak was resolved and the patient tolerated the procedure.